# SDR 2005UALA00991

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 24,685 hours, 3,138 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Row 58
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ROW 58 LEFT CEILING AND ROW 13 LEFT CEILING.   REPLACED LAMP.
